# SDR UALA2013052303595

- Difficulty date: May 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 63,128 hours, 23,396 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: GH3JHU1
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY HALON EXTINGUISHER HANDLE DAMAGED.  REPLACED FIRE EXTINGUISHER.
